Alert archive / New York / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 41, NWS Buffalo, NY

July 24, 2023Cayuga County, Oswego County, Wayne County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 24, 2023, 3:19 PM EDT for Cayuga County, Oswego County, Wayne County, New York. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2023, 3:19 PM EDT (19:19 UTC)
Expired
Jul 24, 2023, 4:15 PM EDT
In force
56 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cayuga County, NY, Oswego County, NY, Wayne County, NY

The radar

The Ft Drum radar (KTYX), 88 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 3:23 PM EDTTSTM WND DMGButler, NYTrees and wires down in the town of Butler.
Jul 24, 3:38 PM EDTTSTM WND DMG3 Sse Red Creek, NYTrees and wires down at Duck Lake Road and State route 370 near Victory.
Jul 24, 3:55 PM EDTTSTM WND DMG3 S Minetto, NYTree down blocking road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 1:06 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WUUS51 KBUF 241919
SVRBUF
NYC011-075-117-242015-
/O.NEW.KBUF.SV.W.0041.230724T1919Z-230724T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
319 PM EDT Mon Jul 24 2023

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Eastern Wayne County in western New York...
  Cayuga County in central New York...
  Southwestern Oswego County in central New York...

* Until 415 PM EDT.

* At 318 PM EDT, a severe thunderstorm was located near Clyde, or 14
  miles southwest of Fair Haven Beach State Park, moving northeast at
  20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Oswego, Fulton, Fair Haven Beach State Park, Clyde, Sodus,
  Weedsport, Cato, Chimney Bluffs State Park, Battle Island State
  Park, and Volney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4320 7622 4324 7626 4324 7627 4323 7626
      4320 7627 4323 7631 4323 7648 4311 7647
      4310 7650 4303 7650 4302 7683 4329 7710
      4332 7704 4331 7697 4335 7681 4339 7673
      4345 7665 4351 7653 4326 7621 4322 7619
TIME...MOT...LOC 1918Z 226DEG 19KT 4317 7685 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell
1 follow-up statement
530 
WWUS51 KBUF 241956
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
356 PM EDT Mon Jul 24 2023

NYC011-075-117-242015-
/O.CON.KBUF.SV.W.0041.000000T0000Z-230724T2015Z/
Wayne NY-Cayuga NY-Oswego NY-
356 PM EDT Mon Jul 24 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN WAYNE...CAYUGA AND SOUTHWESTERN OSWEGO COUNTIES...

At 355 PM EDT, a severe thunderstorm was located over Fair Haven
Beach State Park, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Cato, Battle Island
State Park, Volney, Sterling, Phoenix, Ira, and Minetto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4320 7622 4324 7626 4324 7627 4323 7626
      4320 7627 4323 7631 4323 7648 4315 7647
      4314 7649 4311 7647 4311 7649 4322 7669
      4334 7682 4339 7673 4345 7665 4351 7653
      4326 7621 4322 7619
TIME...MOT...LOC 1955Z 226DEG 19KT 4331 7665 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:10 PM EDT, 9 minutes earlier.

Area forecast discussion, Jul 24, 3:10 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
310 PM EDT Mon Jul 24 2023

.SYNOPSIS...
An unstable airmass will be a perfect breeding ground for showers
and thunderstorms inland from the lakes this afternoon...then fair
weather will return to the whole area tonight. Some of the storms
will be strong to severe east of Rochester. While most areas will be
rain free on Tuesday...more showers and storms can be expected away
from the lakes during the afternoon. It will become very warm and
uncomfortably humid for much of the remainder of the work week.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
While one upper level disturbance will move away from our region
this afternoon...another one over the IAG Peninsula will move
through. The lift generated from this feature will act upon a very
unstable airmass to generate a fair amount of convection over the
Finger Lakes and Eastern Lake Ontario region into early this
evening. While there is not a lot of shear to work with...lake
breeze boundaries could add enough shear for storms to become strong
to severe. This will especially be the case over the Eastern Lake
Ontario where a severe thunderstorm watch will be in effect until 8
PM. The highest severe weather threat will come from damaging
straight line winds...followed by locally heavy rain and large hail.

Although there will continue to be a general trough aloft, weak
surface high pressure and the loss of diurnal heating will result
in convection tapering off this evening. This will leave mainly
dry weather and mostly clear skies overnight. Patchy fog will be
possible in the Southern Tier river valleys.

On Tuesday...the base of the current longwave trough will pass over
and east of our forecast area. When coupled with increased Td's...
this should be more than enough to allow for more diurnally driven
convection away from the lakes...and particularly over the Finger
Lakes region interior parts of the Srn Tier. While there will be
plenty of instability to work with on Tuesday...a weak wind field
through H7 will offer very little shear. While not outlined for
excessive rains by WPC...short MBE vectors will offer a higher risk
for slow moving downpours with convection that develops.

The base of a longwave trough will quickly exit across New England
Tuesday night. The ensuing hgt rises and introduction of drier air
in the mid levels will allow for fair weather to return to the
region.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Will be mainly dry through Wednesday evening. Increased highs as H85
temps rise to +17c supporting highs near 90 away from lake cooling
on Wednesday afternoon. Heat index values will reach the lower to
middle 90s, warmest Finger Lakes. Lead shortwave arrives on
Wednesday evening. Rounds of showers and thunderstorms will then
roll across the region later Wednesday night downstream of higher
CAPE but supported by stronger low-mid level jet. Stronger storms
are possible even overnight given the stronger wind fields tied into
the rounds of thunderstorms.

Thursday now looks more uncertain in terms of how hot it will get.
The main reason is potential for rounds of thunderstorms during the
first part of the day and again later in the afternoon. That
convection along with H85 temps now down to 17-18c seem to signal a
day that will be very warm and humid. Will take much less signal of
convection to support heat advisories this day it now appears. This
idea, which is only a recent development, is now supported by
majority of the models in one degree or another and also NBM
guidance which includes forecast ensemble systems.

Working into later Thursday night and Friday, there are differences
in degree of ridging prevailing aloft on Friday. ECMWF is indicating
ridging with 19-20c at H85 which would result in Friday being the
hot day now. GFS and Canadian show better signal for more convection
but this is mainly late and would still allow for conditions to at
least come close to needing head advisories. Main point is to stay
tuned for Thursday and Friday as models are certainly not consistent
with their ideas at this point and thus the forecast could continue
to change.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
Weather looks to remain generally unsettled into next weekend
as a series of ill-timed fast-moving weak shortwaves traverse
the area, with temperatures falling closer to seasonal norms
(highs in the upper 70s to lower 80s). This will likely mean
bouts of showers and possibly storms depending on timing, with
periods of dry time built in. Neither day should be a washout
and the way it looks at this time, Sunday could end up the drier
day as high pressure tries to build in from scntrl Canada.
Confidence with timing remains fairly low for this timeframe
though. However, there is higher confidence that the mid and
upper level pattern will once again become more amplified toward
the tail end or beyond the end of the forecast period with
eastern CONUS/Canadian longwave trough becoming re- established.
Stay tuned.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
While VFR conditions will be in place for the bulk of this afternoon...
lake breeze boundaries will come with an increasingly unstable
environment to support scattered showers and thunderstorms...mainly
along and inland from the lake breeze boundaries. The best coverage
of thunderstorms will be from the Finger Lakes into Central NY and
the Tug Hill region where the best forcing from the mid level trough
will be found around the time of peak heating.

Tonight, any thunderstorms will taper off leaving widespread VFR
flight conditions this evening. River valley fog is possible late
tonight across the Western Southern Tier which may impact KJHW.

VFR conditions will prevail on Tuesday...although there will once
again be the risk for diurnally driven convection with localized
MVFR conditions inland from the lakes.

Outlook...

Wednesday and Thursday...VFR.
Friday...VFR but with an increasing chance of showers and
thunderstorms.
Saturday...VFR to MVFR conditions with scattered showers and
thunderstorms.

&&

.MARINE...
Winds and waves are expected to remain well below Small Craft
Advisory criteria through at least the middle of the week with a
weak pressure gradient in place. There will be a chance of a few
spotty showers and thunderstorms each day, and any thunderstorm may
produce locally higher winds and waves.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...JLA
LONG TERM...EAJ/JLA/JM
AVIATION...RSH
MARINE...Apffel/Hitchcock
Hazardous weather outlook, Jul 24, 4:24 AM EDT, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
424 AM EDT Mon Jul 24 2023

NYZ001-002-010-011-250900-
Niagara-Orleans-Northern Erie-Genesee-
424 AM EDT Mon Jul 24 2023

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Apparent temperatures may reach the mid 90s during the daytime on
Thursday and Friday. This would require heat advisories in a later
forecast package.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>008-013-014-250900-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-
Ontario-
424 AM EDT Mon Jul 24 2023

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Thunderstorms may produce gusty, and possibly damaging winds today.
The greatest risk for thunderstorms will be between noon and 6 p.m.
today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Apparent temperatures may reach the mid and upper 90s during the
daytime on Thursday and Friday. This would require heat advisories
in a later forecast package.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019>021-085-250900-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
424 AM EDT Mon Jul 24 2023

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
424 AM EDT Mon Jul 24 2023

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

In the hours before

Special weather statement, Jul 24, 11:34 AM EDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1134 AM EDT Mon Jul 24 2023

NYZ001-241615-
Niagara NY-
1134 AM EDT Mon Jul 24 2023

...STRONG THUNDERSTORMS WILL IMPACT NIAGARA COUNTY THROUGH 1215 PM
EDT...

At 1133 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Niagara Falls, Sanborn, and North Tonawanda,
moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph, torrential rainfall, and half inch
         hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lockport, Newfane, Middleport, Sanborn, Wilson, Barker, Cambria
Center, Olcott, Pendleton Center, Ransomville, Gasport, Model City,
Appleton, and Rapids.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4329 7905 4341 7853 4341 7845 4337 7845
      4337 7846 4312 7846 4306 7899
TIME...MOT...LOC 1533Z 256DEG 10KT 4313 7891

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Jul 24, 12:15 PM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1215 PM EDT Mon Jul 24 2023

NYZ001-002-241700-
Orleans NY-Niagara NY-
1215 PM EDT Mon Jul 24 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN NIAGARA AND ORLEANS
COUNTIES THROUGH 100 PM EDT...

At 1214 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Lockport, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph, torrential rainfall, and half inch
         hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lockport, Medina, Albion, Newfane, Middleport, Waterport, Lakeside
Beach State Park, Point Breeze, Ridgeway, Shelby, Gaines,
Lyndonville, Barker, Gasport, Barre Center, Knowlesville, and
Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4342 7837 4342 7820 4313 7812 4313 7842
      4312 7847 4312 7869 4329 7874
TIME...MOT...LOC 1614Z 248DEG 18KT 4322 7864

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Jul 24, 1:21 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Buffalo NY
121 PM EDT Mon Jul 24 2023

NYZ003-241800-
Monroe NY-
121 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MONROE COUNTY THROUGH
200 PM EDT...

At 121 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chili, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph, torrential rainfall, and half inch
         hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Webster, Brighton, Gates-North
Gates, Spencerport, Charlotte, Strong Memorial Hospital, North Chili,
Rochester International Airport, Rochester General Hospital, and
Braddock Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4311 7785 4335 7768 4328 7754 4331 7742
      4328 7735 4327 7738 4320 7738 4304 7769
TIME...MOT...LOC 1721Z 220DEG 16KT 4312 7770

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Jul 24, 1:59 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
159 PM EDT Mon Jul 24 2023

NYZ003-241830-
Monroe NY-
159 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MONROE COUNTY THROUGH
230 PM EDT...

At 159 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gates-North Gates, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Brighton, Gates-North Gates,
Spencerport, Charlotte, Strong Memorial Hospital, North Chili,
Rochester International Airport, Rochester General Hospital, and
Braddock Bay.

This includes the following highways...
 Interstate 390 near exit 12.
 Interstate 90 near exit 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4314 7785 4335 7769 4328 7754 4331 7741
      4329 7737 4303 7766
TIME...MOT...LOC 1759Z 217DEG 19KT 4315 7770

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Mitchell

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 3:09 AM EDTSpecial Weather StatementBUFErie51 min
Jul 24, 3:20 AM EDTSpecial Marine WarningBUF85 min
Jul 24, 11:34 AM EDTSpecial Weather StatementBUFNiagara41 min
Jul 24, 12:15 PM EDTSpecial Weather StatementBUFOrleans45 min
Jul 24, 12:56 PM EDTSevere Thunderstorm WarningBUFOrleans34 min
Jul 24, 12:57 PM EDTSpecial Marine WarningBUF93 min
Jul 24, 1:21 PM EDTSpecial Weather StatementBUFMonroe39 min
Jul 24, 1:59 PM EDTSpecial Weather StatementBUFMonroe31 min
Jul 24, 2:17 PM EDTSpecial Marine WarningBUF41 min
Jul 24, 2:35 PM EDTSevere Thunderstorm WarningBUFWayne55 min
Jul 24, 2:44 PM EDTSpecial Marine WarningBUF61 min
Jul 24, 2:47 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Wayne58 min
Jul 24, 3:34 PM EDTSpecial Weather StatementBUFCattaraugus41 min
Jul 24, 3:35 PM EDTSevere Thunderstorm WarningBUFOswego55 min
Jul 24, 3:47 PM EDTSpecial Marine WarningBUF23 min
Jul 24, 3:51 PM EDTSevere Thunderstorm WarningBUFOswego43 min
Jul 24, 4:29 PM EDTSpecial Weather StatementBUFLewis46 min
Jul 24, 4:55 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis65 min
Jul 24, 5:36 PM EDTSpecial Marine WarningBUF84 min
Jul 24, 5:43 PM EDTSpecial Weather StatementBUFOntario32 min
Jul 24, 5:53 PM EDTSpecial Weather StatementBUFNiagara52 min
Jul 24, 6:13 PM EDTSevere Thunderstorm WarningBUFNiagara48 min
Jul 24, 6:15 PM EDTSpecial Weather StatementBUFOntario60 min
Jul 24, 6:33 PM EDTSpecial Marine WarningBUF57 min
Jul 24, 6:44 PM EDTSpecial Weather StatementBUFErie46 min
Jul 24, 6:58 PM EDTSpecial Weather StatementBUFErie32 min

Nearby

Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.